# SDR A6WA2019050846595

- Difficulty date: May 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,589 hours, 37,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6002103256
- Condition: Dented
- Location: Fuselage
- Part time: 39,589 hours, 37,547 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 326168 / 1 - FUSELAGE AFT OF F.S.755.00 ON BOTTOM SIDE OF FUSELAGE DAMAGED. APPROXIMATELY 28 INCHES BY 9 INCHES OF DENTED / WRINKLED SKIN. TWO STRINGERS DAMAGED ON INSIDE OF FUSELAGE APPROXIMATELY 1 INCH FROM F.S.755.00.
